# SDR USAA950459

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 1473 - FLIGHT EN ROUTE PHX TO CLT WHEN CABIN PRESSURIZATION WARNING SOUNDED.  FLIGHT DIVERTED TO ABQ WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CARGO NET LODGED IN FORWARD CARGO DOOR.  REMOVED NET AND CLOSED DOOR.  OPS CHECK OK.  (W)
